# SDR DXTA2022060263180

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0279
- Aircraft time: 1,011 hours, 660 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AERODYNAMIC FAIRINGS (RADOME, TAILCONE, STRAKE): ON DEPARTURE AT LANDING GEAR RETRACTION, WE EXPERIENCED A VIOLENT VIBRATION IN THE AIRFRAME ABOUT 5-7 SECONDS INTO THE GEAR RETRACTION SEQUENCE. THE VIBRATION CAUSED AN AUDIBLE SHAKING SOUND IN THE AIRFRAME BUT SEEMED TO BE ORIGINATING FROM THE NOSE GEAR AREA. WE CYCLED THE LANDING GEAR ONCE. THE GEAR CAME DOWN NORMALLY AND ALL INDICATIONS WERE NORMAL. WE RETRACTED THE GEAR ONCE AGAIN AND EXPERIENCED THE SAME VIBRATION ABOUT 5-7 SECONDS INTO THE SEQUENCE. WE EXTENDED THE LANDING GEAR DOWN ONCE MORE AND RECEIVED ALL NORMAL INDICATIONS THAT THE GEAR WAS DOWN AND LOCKED. WE LEFT THE LANDING GEAR DOWN AND RETURNED TO THE AIRPORT FOR A PRECAUTIONARY LANDING AFTER WE BURNED OFF ENOUGH FUEL TO LAND AT OR JUST BELOW OUR MAX LANDING WEIGHT.
